# SDR ASAA2012091692896

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 2,527 hours, 808 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Rt Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND ENGINE RT IDG DPI EXTENDED.  ACFT GROUNDED.  R & R IDG SCAVENGE & CHARGE FILTERS IAW AMM TASKS 24-11-41-000-801 & 24-11-41-400-801. INSPECTED FILTERS NO DEFECTS NOTED INSP C/W IAW AMM TASK 24-11-41-200-801. PERFORMED 5 MIN ENG RUN AND LEAK CHECK NO DEFECTS NOTED.  NOTE THIS IS THE 2ND TIME THE RT ENG IDG DPI HAS BEEN RESET.
